# SDR DALA2023060104407

- Difficulty date: May 31, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 0621
- Aircraft time: 74,439 hours, 9,514 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3355 ECAM MSG DOOR L AFT CABIN AT FL400. CORRECTIVE ACTION: PERFORMED PSCU BITE TEST AND CLEANED DOOR PROX SENSOR. MSG CLEARED. (8309008)
